# SDR A6WA201441847

- Difficulty date: July 18, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 26,470 hours, 25,702 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Doubler
- Condition: Cracked
- Location: Lt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXHAUST FAIRING LOWER MOUNT BOLT ACCESS CUT OUT DOUBLER CRACKED.
